# SDR QXEA200601133

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 20,301 hours, 28,762 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Door
- Condition: Detached
- Location: Closet
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2246, CLOSET DOOR FELL OFF.  MAINTENANCE REINSTALLED DOOR.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
